advertisement
Question
Posted by: Anon | 2010/12/09

LilyFluoxetine/MSM side effects

Hi there, I have been on Lily for the last 8 months. I also take a daily dose of MSM. I have been feeling absolutely great until this past Monday. I feel completely off balance and deurmekaar! I feel like my head is fuzzy. I have not taken any other meds at all. I am also not experiencing any pain of any kind. Do you think this is a Lily or MSM side effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

If the symptoms are not the result of any underlying illness, the Fluoxetine are the most likely culprit, although this may (less common) also be a result of MSM.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/12/10

Hi

If the symptoms are not the result of any underlying illness, the Fluoxetine are the most likely culprit, although this may (less common) also be a result of MSM.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement